Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 3, 2015, 6:00 PM EDT for Lehigh County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2015, 6:00 PM EDT (22:00 UTC)
- Expired
- Sep 3, 2015, 6:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
County Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 135 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 459 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140 WWUS81 KPHI 032200 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 600 PM EDT THU SEP 3 2015 PAZ054-055-061-062-032230- CARBON-MONROE-NORTHAMPTON-LEHIGH- 600 PM EDT THU SEP 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NORTHAMPTON...NORTH CENTRAL LEHIGH...SOUTHWESTERN MONROE AND SOUTHEASTERN CARBON COUNTIES... AT 600 PM EDT...A STRONG THUNDERSTORM WAS OVER DANIELSVILLE...OR 10 MILES EAST OF LEHIGHTON...MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHAMPTON...PALMERTON...SLATINGTON...WALNUTPORT...EMERALD... BERLINSVILLE...BEERSVILLE...DANIELSVILLE...KUNKLETOWN...COPLAY... NORTH CATASAUQUA...TRACHSVILLE AND HOKENDAUQUA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4090 7556 4084 7541 4066 7547 4072 7570 TIME...MOT...LOC 2200Z 017DEG 11KT 4083 7551 $$ HEAVENER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 3, 3:56 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Sep 3, 3:56 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT THU SEP 3 2015 .SYNOPSIS... A BACKDOOR COLD FRONT WILL PUSH ACROSS THE AREA TONIGHT INTO FRIDAY. HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE NORTH SATURDAY, BEFORE MOVING OFFSHORE SUNDAY. HOWEVER, IT WILL CONTINUE AFFECT THE AREA THROUGH EARLY NEXT WEEK. A COLD FRONT IS EXPECTED TO APPROACH THE AREA FROM THE WEST LATE WEDNESDAY, THEN PUSH ACROSS THE AREA AROUND THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A SURFACE TROUGH CONTINUES TO SHARPEN OVER THE MID-ATLANTIC COASTAL PLAIN, NOT TOO FAR EAST OF I-95. A SEA-BREEZE FRONT WAS WELL-DEFINED ON DOPPLER RADAR ACROSS SOUTHERN NJ AND DE AND HAS MOVED ABOUT 15 MILES INLAND AS OF 3 PM. DID NOT MAKE MANY CHANGES FROM THIS MORNING'S UPDATE TO THE AFTERNOON AND EVENING POP/WX GRIDS. WE ARE HIGHLIGHTING TWO SEPARATE FOR ISOLATED SHOWERS AND STORMS: 1)THE LOWER DELMARVA, WHERE ENHANCED LOW-LEVEL CONVERGENCE ALONG THE TROUGH AXIS AND LOCALLY HIGHER INSTABILITY ARE PRESENT AND 2) IN NORTHEAST PA AND NORTHWEST NJ WELL AHEAD OF A BACKDOOR COLD FRONT WHERE THE FOCUS FOR CONVECTION IS TERRAIN CIRCULATIONS. CONVECTION IN OUR NORTHERN ZONES WILL BE DELAYED UNTIL LATE THIS AFTERNOON (AFTER 4 PM) AND THIS EVENING AS UPSTREAM ACTIVITY OVER NORTH-CENTRAL PA HAS A WEAK STORM MOTION. THE BETTER LIFT ALONG THE BACKDOOR COLD FRONT WILL REMAIN NORTH OF THE AREA UNTIL LATE TONIGHT, LIMITED CONVECTIVE COVERAGE. THE COLD FRONT BOUNDARY WILL START TO MOVE IN FROM THE NORTHEAST LATE TONIGHT. DO NOT EXPECT MUCH PRECIP WITH IT OVERNIGHT AS THE BOUNDARY LAYER STABILIZES BEFOREHAND. DEBRIS CLOUDS FROM THIS EVENING'S CONVECTION WILL IMPACT NE PA AND NW NJ. ELSEWHERE, EXPECT CLOUDS WILL BE MUCH MORE SCATTERED AND THE WINDS WILL RELAX THIS EVENING, ALLOWING THE SURFACE TO RADIATE MORE EFFECTIVELY. INCREASING CLOUDS AND A LIGHT NORTHEAST WIND WILL MOVE SOUTHWESTWARD DURING THE EARLY MORNING AS THE FRONT APPROACHES. THIS SHOULD LIMIT THE EXTENT OF FOG DEVELOPMENT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... THE BACKDOOR COLD FRONT WILL CONTINUE TO PROGRESS SOUTHWESTWARD THRU THE AREA ON FRIDAY. THERE WILL BE A LAG BETWEEN THE FROPA AND ARRIVAL OF THE COOLER AIR. THE FORMER WILL OCCUR IN THE AFTERNOON, WHEN HIGH PRESSURE OVER SOUTHERN QUEBEC NOSES SOUTHWARD DOWN THE EASTERN SEABOARD. THIS PRESSURE SURGE WILL BE ACCOMPANIED BY BREEZY E TO NE WINDS THAT WILL ADVECT COOLER AIR INTO THE AREA. THEREFORE, THERE IS A CONSIDERABLE TEMPERATURE GRADIENT TOMORROW AFTERNOON, RANGING FROM THE 70S ALONG THE COAST AND IN NORTHERN NJ TO NEAR 90F IN EASTERN MD. ANOTHER REASON FOR THE LARGE TEMPERATURE GRADIENT IS THE CLOUD COVER, WHICH WILL BE HIGHER ACROSS NJ AND NORTHEAST PA THAN FARTHER TO THE SOUTH AND WEST. WITH MORE STABLE MARINE AIR ADVECTING INLAND DURING THE DAY, THE BEST CHANCE FOR SHOWERS AND STORMS WILL BE INLAND (OUT TOWARD READING AND THE EASTERN SHORE OF THE CHESAPEAKE BAY) AND DURING THE PEAK HEATING HOURS OF THE AFTERNOON. THE COVERAGE OF SHOWERS AND STORMS LOOKS TO BE SCATTERED IN THESE FAR WESTERN ZONES AND MORE ISOLATED CLOSER TO THE DELAWARE VALLEY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... ONCE THE FRONT PUSHES SOUTH OF THE AREA FRIDAY EVENING, ANY REMAINING SHOWERS WILL MOVE SOUTH OF THE AREA OR DISSIPATE. HIGH PRESSURE WILL THEN BUILD BACK ACROSS THE EAST COAST FROM THE NORTH FROM SATURDAY, BEFORE IT MOVES OFFSHORE SUNDAY. THE HIGH WILL CONTINUE TO AFFECT THE AREA THROUGH TUESDAY, WHICH WILL PROVIDE MOSTLY DRY WEATHER ACROSS THE AREA. THERE IS SOME GUIDANCE INDICATING THERE MAY BE SOME SHOWER ACTIVITY ON THE SOUTHERN EDGE OF THE HIGH PRESSURE ACROSS THE SOUTHERN PORTIONS OF THE AREA OVER THE WEEKEND INTO MONDAY. ALL INDICATIONS ARE ANY PRECIPITATION SHOULD BE LIGHT. ONE THING OF NOTE IS MODELS ARE INDICATING AN AREA OF LOW PRESSURE DEVELOPING AND STRENGTHENING SLIGHTLY OFF THE SOUTHEAST COAST OVER THE WEEKEND. THEY MOVE THIS LOW NORTHWARD, WHILE WEAKENING IT, BUT KEEP IT OFFSHORE AS IT GETS CAUGHT UP IN THE SOUTHWEST FLOW ALOFT BY TUESDAY. DEPENDING ON HOW CLOSE IT GETS, THERE COULD BE SOME SCATTERED SHOWERS ACROSS THE AREA ON TUESDAY. MODELS HAVE SLOWED DOWN A COLD FRONT, WHICH IS NOW FORECAST TO BEGIN TO APPROACH THE AREA LATE WEDNESDAY AND MOVE ACROSS THE AREA THURSDAY. THERE IS A SLIGHT CHANCE FOR SHOWERS TO AFFECT THE NORTHWEST PORTIONS OF THE AREA WEDNESDAY, BUT IT LOOKS MORE LIKELY WEDNESDAY NIGHT AND THURSDAY FOR THE POTENTIAL FOR PRECIPITATION FOR THE REST OF THE AREA. TEMPERATURES COOL OFF SLIGHTLY SATURDAY, FOLLOWED BY A WARMING TREND SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. ISOLATED SHOWERS AND STORMS COULD APPROACH ABE AND RDG BETWEEN 20- 01Z. DID NOT INCLUDE THIS IN THE TAFS DUE TO SUCH LOW CHANCES. OTHERWISE, VFR THRU 06Z. NLY WINDS 5-10 KT THIS AFTN. THE EXCEPTION IS ACY, WHERE WINDS ARE SELY IN WAKE OF A SEA-BREEZE FRONT. THE SEA BREEZE WILL LIKELY MAKE IT TO MIV LATE THIS AFTN AND THEN PERHAPS THE I-95 TERMINALS TOWARD 00Z. A BRIEF WIND SHIFT OUT OF THE SE WOULD OCCUR. PATCHY FOG COULD DEVELOP EARLY FRIDAY MORNING BUT A LIGHT NELY WIND AND CLOUDS SHOULD LIMIT THE EXTENT OF IT. ONLY HAVE MVFR RESTRICTIONS AT MIV FOR NOW. NELY WINDS INCREASE DURING THE DAY FRIDAY BEHIND A FRONT TO AROUND 10 KT. OUTLOOK... FRIDAY NIGHT-TUESDAY NIGHT...MOSTLY VFR. GUSTY E-NE WINDS AROUND 15- 20 KNOTS SATURDAY AFTERNOON. PATCHY FOG/STRATUS POSSIBLE AROUND DAYBREAK EACH DAY. && .MARINE... NO HAZARDS ON THE MARINE ANTICIPATED THRU FRIDAY MORNING. NELY WINDS WILL INCREASE THOUGH DURING THE DAY FRIDAY AND SCA CONDITIONS ARE LIKELY TO DEVELOP LATER THAT AFTERNOON IN OUR NORTHERN ZONES WITH 15- 20 KT WINDS (GUSTS TO 25 KT) AND SEAS OF 4-5 ARE FORECAST TO ARRIVE. OUTLOOK... FRIDAY NIGHT-SATURDAY NIGHT...SEAS REMAIN ABOVE SMALL CRAFT ADVISORY LEVELS WITH THE EASTERLY FETCH BEHIND THE BACKDOOR COLD FRONT FRIDAY NIGHT INTO SATURDAY. WINDS REMAIN ABOVE SMALL CRAFT ADVISORY LEVELS BEHIND THE BACKDOOR COLD FRONT AS WELL FRIDAY NIGHT INTO SATURDAY. SUNDAY-TUESDAY NIGHT...SEAS EXPECTED TO SUBSIDE BACK BELOW SMALL CRAFT ADVISORY CONDITIONS BY SUNDAY. WINDS AND SEAS THEN EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH TUESDAY NIGHT. && .RIP CURRENTS... THE THREAT FOR DANGEROUS RIP CURRENTS WILL BE ENHANCED FRIDAY AND THE UPCOMING LABOR DAY WEEKEND. NORTHEASTERLY WINDS SURGE BEHIND A BACKDOOR COLD FRONT OF 10 TO 15 KT WILL ARRIVE FRIDAY MORNING AND INCREASE TO 15-20 KT FRIDAY AFTERNOON THRU SATURDAY. WAVES WILL BUILD IN RESPONSE TO THIS WIND SURGE, FORECASTED TO INCREASE TO 4-7 FT BY LATE IN THE DAY FRIDAY. THE WINDS AND WAVES ALONG THE COAST SHOULD GRADUALLY SUBSIDE LATE SATURDAY INTO SUNDAY. SUBJECT TO CHANGE SEVERAL DAYS OUT, BUT IN-HOUSE GUIDANCE IS SUGGESTING A MODERATE RIP CURRENT RISK FRIDAY AND MODERATE TO POSSIBLY NEAR HIGH FOR SATURDAY. THE RISK SHOULD SUBSIDE A BIT BY SUNDAY BUT IT MAY STILL BE MODERATE. IT IS PARTICULARLY IMPORTANT FOR SAFETY AWARENESS TO SHARE THIS INFORMATION TO BEACHGOERS AND LIFEGUARDS WITH THE BEACH CROWD ANTICIPATED TO BE LARGER THAN NORMAL GIVEN IT'S LABOR DAY WEEKEND AND THERE IS PLENTY OF SUNSHINE IN THE FORECAST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...KLEIN SHORT TERM...KLEIN LONG TERM...ROBERTSON AVIATION...KLEIN/ROBERTSON MARINE...KLEIN/ROBERTSON RIP CURRENTS...KLEIN
Hazardous weather outlook, Sep 3, 3:56 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT THU SEP 3 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-042000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 356 PM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-042000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 356 PM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS WILL BE ENHANCED FRIDAY THROUGH THE WEEKEND. THIS RISK WILL LIKELY BE GREATEST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-042000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 PM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 3, 5:10 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 510 PM EDT THU SEP 3 2015 NJZ007-PAZ055-062-032200- WARREN-MONROE-NORTHAMPTON- 510 PM EDT THU SEP 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN... NORTHEASTERN NORTHAMPTON AND CENTRAL MONROE COUNTIES... AT 510 PM EDT...A STRONG THUNDERSTORM WAS OVER SCOTRUN...OR NEAR MOUNT POCONO...MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOUNT POCONO...EAST STROUDSBURG...EAST BANGOR...STORMVILLE... SCOTRUN...ANALOMINK...ROSSLAND...TANNERSVILLE...REEDERS...PARADISE VALLEY...HERNYVILLE...GILBERT...BRODHEADSVILLE...ALPINE MOUNTAIN... MCMICHAEL...DELAWARE WATER GAP...SAYLORSBURG...POCONO PINES... STROUDSBURG AND ROSETO. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4113 7545 4115 7522 4090 7510 4085 7547 TIME...MOT...LOC 2110Z 352DEG 10KT 4107 7533 HEAVENER
Special weather statement, Sep 3, 6:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 600 PM EDT THU SEP 3 2015 PAZ054-055-061-062-032230- CARBON-MONROE-NORTHAMPTON-LEHIGH- 600 PM EDT THU SEP 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NORTHAMPTON...NORTH CENTRAL LEHIGH...SOUTHWESTERN MONROE AND SOUTHEASTERN CARBON COUNTIES... AT 600 PM EDT...A STRONG THUNDERSTORM WAS OVER DANIELSVILLE...OR 10 MILES EAST OF LEHIGHTON...MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHAMPTON...PALMERTON...SLATINGTON...WALNUTPORT...EMERALD... BERLINSVILLE...BEERSVILLE...DANIELSVILLE...KUNKLETOWN...COPLAY... NORTH CATASAUQUA...TRACHSVILLE AND HOKENDAUQUA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4090 7556 4084 7541 4066 7547 4072 7570 TIME...MOT...LOC 2200Z 017DEG 11KT 4083 7551 HEAVENER
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 4:11 PM EDT | Small Craft Advisory | PHI | 56 hr | |
| Sep 3, 5:10 PM EDT | Special Weather Statement | PHI | Monroe | 50 min |
| Sep 3, 6:23 PM EDT | Special Weather Statement | PHI | Northampton | 37 min |
| Sep 3, 6:34 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.